# SDR SWIA200211034

- Difficulty date: July 8, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 7,973 hours, 7,661 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 411
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 1,861 hours, 1,450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE TRIM NR 1 WON'T ENGAGE.  REMOVED AND REPLACED STAB TRIM MOTOR CONTROL UNIT AND ACTUATOR, OPS CHECK GOOD.
